Inference on a distribution function from ranked set samples

Dümbgen, Lutz; Zamanzade, Ehsan (2020). Inference on a distribution function from ranked set samples. Annals of the Institute of Statistical Mathematics, 72(1), pp. 157-185. Springer 10.1007/s10463-018-0680-y

[img]
Preview
Text
Inf_CDF_RSS_v6.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (3MB) | Preview
[img] Text
Dümbgen-Zamanzade2018_Article_InferenceOnADistributionFuncti.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (952kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

Subjects:

500 Science > 510 Mathematics

ISSN:

0020-3157

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

23 Jul 2018 16:35

Last Modified:

16 Jan 2020 01:30

Publisher DOI:

10.1007/s10463-018-0680-y

BORIS DOI:

10.7892/boris.118906

URI:

https://boris.unibe.ch/id/eprint/118906

Actions (login required)

Edit item Edit item
Provide Feedback